J Korean Pediatr Soc Search

CLOSE


Journal of the Korean Pediatric Society 1992;35(3):406-410.
Published online March 15, 1992.
A Case of Poststeroid Panniculitis
Moon Sang Park1, Mee Kyung Nam1, Hae Yong Lee1, Baek Keun Lim1, Jong Soo Kim1, Sun Won Hong2
1Department of Pediatrics, Wonju College of Medicine, Yonsei University, Wonju, Korea, Department of Radiology
2Department of Pathology, Wonju College of Medicine, Yonsei University, Wonju, Korea, Department of Radiology
스테로이드성 지방층염(Poststeroid Panniculitis) 1례
박문상1, 남궁미경1, 이해용1, 임백근1, 김종수1, 홍순원2
1연세대학교 원주의과대학 소아과학교실
2연세대학교 원주의과대학 병리학교실
Abstract
Poststeroid panniculitis occuring after steroid treatment is an extremely rare entity. Multiple subcutaneous, firm, pruritic, tender nodules occur chiefly over the cheeks, arms, and trunk in young children following sudden discontinuation of large dose of steroids. We experiened a case of poststeroid panniculitis in a 2day-old female infant with complaints of multiple subcutaneous nodules on cheeks and neck for 10 days. Thus, we present the case together with the appropriate literature.
Key Words: Poststeroid panniculitis


ABOUT
TOPICS

Browse all articles >

ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
#1606 Seocho World Officetel, 19 Seoun-ro, Seocho-ku, Seoul 06732, Korea
Tel: +82-2-3473-7305    Fax: +82-2-3473-7307    E-mail: kjpped@gmail.com                

Copyright © 2019 by Korean Pediatric Society. All rights reserved.

Developed in M2community

Close layer
prev next